# SDR SWAA2024120655317

- Difficulty date: October 31, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strake
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINGLET VENTRAL STRAKE HAS CRACK AT T/E; 6' FROM BOTTOM. MARKED<
